Thunderstorm Wind, McHenry
- When
- August 17, 12:55 AM CST
- Where
- McHenry County, 0.51 mi W of Algonquin
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Public
- Coordinates
- 42.170, -88.300
A series of thunderstorms brought torrential rainfall and widespread flooding to much of the Chicago metro area, namely the south and west suburbs and up into the city of Chicago. Several Oswego District 308 schools received water and storm damage.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LOT wrote it up.
A series of thunderstorms brought torrential rainfall and widespread flooding to much of the Chicago metro area, namely the south and west suburbs and up into the city of Chicago. Several Oswego District 308 schools received water and storm damage. Flood damages were estimated at around $288 million across the metro area, most of which came from the city of Chicago which alone accounted for roughly $230 million in damages with roughly 40,000 individual structures flooded around the city. The remainder of Cook County accounted for roughly $57 million in flood damages with more than 10,000 additional structures flooded. Several instances of wind damage were also reported, mostly damage to trees.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Aug 16, 11:13 PM CST, 1 hour 42 minutes earlier. Its key messages:
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 1213 AM CDT Sun Aug 17 2025 .KEY MESSAGES... - Strong to damaging-wind producing storms (some also with large hail) are likely late afternoon through early evening across the area. - Additional storms may develop tonight, though the favored zone is currently just northwest of the area. - A brief break in the pattern is expected Sunday before hot and humid conditions, as well as a threat for storms, returns Monday and Tuesday. && .MESOSCALE... Issued at 858 PM CDT Sat Aug 16 2025 After several rounds of storms this evening, a conglomerate outflow boundary extends from near Rensselaer, IN westward to Pontiac, IL northward toward Dubuque, IA. The airmass just to the southwest of the outflow boundary is extremely unstable with surface dew points in the upper 70s, temperatures in the lower 80s, and mid-level lapse rates of 8.2 K/km (most recently sampled by the 00Z DVN RAOB) contributing to MLCAPE of 3000 to 4500 J/kg. This airmass continues to support clusters of strong to severe storms near the outflow boundary at press time. In the wake of a subtle upper-level trough progressing eastward toward Lower Michigan this evening, RAP guidance depicts a modest increase southwester 925 to 850mb flow across the outflow boundary and into northeastern Illinois and southern Wisconsin over the next few hours. Such flow will continue to advect the aforementioned unstable airmass atop the outflow boundary, leading to a threat of regenerating convection through the overnight hours. Conceptually, would have to think that the ongoing storms extending from far southwest Wisconsin to far northwest Illinois will intercept the increasing low-level jet, though experimental WoFS guidance suggests an additional axis of storms may continue to develop from southern Wisconsin into northern Iowa in the coming hours. Wherever thunderstorms regenerate overnight, they will provide a threat for flash flooding given northwesterly steering flow parallel to the outflow boundary and a steady feed of exceptionally moist (PWATs nearing 1.8") and unstable air. At this point, we favor such a threat to be just outside our forecast area either in southern Wisconsin or far northwestern Illinois. However, we will continue to monitor trends to evaluate if a targeted Flash Flood Watch will be needed across a portion of our area. Borchardt && .DISCUSSION... Issued at 307 PM CDT Sat Aug 16 2025 Tonight through Sunday: Convection is expected to sag southward into central and southern Illinois later this evening. In its wake, modest isentropic upglide will persist into tonight atop the residual cold pool. Accordingly, this may support additional scattered shower and storms development in our region into tonight. However, the core of the low-level jet is expected to remain positioned just northwest of our area, and thus suspect that must of the substantial renewed development will be somewhere in the southern Minnesota/northern Iowa/southern Wisconsin vicinity. Given a continuation of PWATs near 2" and northwesterly steering flow to encourage training, a threat for flash flooding may materialize. However, depending upon how this evenings storms evolve, the higher threat area for flash flooding could remain displaced to our northwest. Tomorrow, the composite outflow is expected to temporarily displace the most unstable airmass southwest of our area. Onshore flow should provide relief to hot conditions with highs expected to top off in the upper 70s lakeside to upper 80s well inland. Heat indices may approach 100 southwest of a line from Mendota to Paxton, in closer proximity to the residual front. A few storms may develop by mid-afternoon in pulse-like fashion along the front as well, warranting 20% PoPs mainly across central IL. KJB/Borchardt Sunday Night through Saturday: Forecast thinking during the long term period has not changed. Please reference the previous discussion below for more info. The story for the coming week will be continued heat and humidity, especially on Monday, followed by a cooldown starting Wednesday and likely persisting into the weekend. Regarding the heat, Monday looks worse than Tuesday, with the southwest portion of our forecast area perhaps again approaching heat advisory levels for a brief period during the afternoon. Temperatures Tuesday will still be quite summer-like, but low level flow will be more westerly than southwesterly and thunderstorm chances appear to be more widespread as a surface low moving through the Great Lakes drags a trailing cold front toward the area. Both days actually look to be supportive of thunderstorms as the ridge aloft pushes more to our south relative to its position on Sunday which should allow shortwaves traversing the ridge axis to more directly influence the area. For Monday this activity presently appears to be more of a glancing blow favoring especially northern portions of the area where lapse rates will also be most pronounced. After the cold front passes through during the day on Tuesday, the trailing surface high settles over the western Great Lakes for the remainder of the week. By next weekend, models have this feature slowly sliding east and allowing warmer and more humid air to start working back into the area around its western periphery. Wednesday and Thursday thus appear to be the coolest days during the coming week, with highs topping out in the mid 70s in our north and near the lake, to mid 80s south. Aside from the possibility of lingering activity early Wednesday, shower and thunderstorm changes should also be most limited from midweek onward, at least until the ridge moves east. Lenning && .AVIATION /06Z TAFS THROUGH 12Z MONDAY/... Issued at 1212 AM CDT Sun Aug 17 2025 Main Concerns: - TS nearby overnight occasionally impacting the terminals. - Potential for additional TS in the early to mid morning. - Lower CIGs developing this morning. As of just after midnight, a cluster of TS from near ORD to near GYY will affect the near lake terminals, with VCTS and TEMPO mention through early this morning in the TAFs. Uncertainty is higher for RFD, as it's unclear to what extent upstream storms over Wisconsin will drift southward. In addition, the maintenance of upstream storms will likely determine if another round makes it into the area near sunrise through mid morning. Given lower confidence in that period, maintained VCSH in the TAFs and will closely monitor radar trends. Following this possible additional round of morning activity, the rest of this TAF period is expected to be dry. Lower CIGs are expected to fill in behind a cold front sagging southward this morning. Confidence in IFR CIGs is highest in RFD, while lower MVFR appears more likely at the other TAF sites. The exact timing of development of these CIGs and their improvement is uncertain. Prevailing northeast winds today should increase into the 10-15 kt range by the mid to late morning. Northeasterly wind speeds will diminish tonight. Castro && .LOT WATCHES/WARNINGS/ADVISORIES... IL...None. IN...None. LM...None. && Visit us at weather.gov/chicago
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
345 PM CDT Sat Aug 16 2025
ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-172045-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
345 PM CDT Sat Aug 16 2025 /445 PM EDT Sat Aug 16 2025/
This Hazardous Weather Outlook is for portions of north central
Illinois...northeast Illinois and northwest Indiana.
.DAY ONE...Tonight.
Weather hazards expected...
Significant Thunderstorm Risk...with an associated:
Level 2 of 5 Damaging Wind Risk...up to 70 mph.
Level 2 of 5 Large Hail Risk...up to 1 inch in diameter.
Elevated Flooding Risk.
Elevated Excessive Heat Risk through early evening south of I-80.
DISCUSSION...
Clusters of thunderstorms will move across the area into this
evening. Damaging winds will be the primary threat, which may
locally exceed 70 mph, though some instances of large hail are
also possible. Additional thunderstorms may develop into tonight
with a threat for flash flooding.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Sunday...
High swim risk developing Lake Michigan Beaches.
Limited Thunderstorm Risk.
Limited Excessive Heat Risk.
Monday...
Limited Flooding Risk.
Limited Thunderstorm Risk...with an associated:
Level 1 of 5 Severe Thunderstorm Risk.
Elevated Excessive Heat Risk.
Tuesday...
Limited Flooding Risk.
Limited Thunderstorm Risk.
.SPOTTER INFORMATION STATEMENT...
Spotters may be needed into this evening.
GENERAL STORM MOTION OF THE DAY:
Moving toward the south at 35 to 40 mph.
LMZ740>745-172045-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
345 PM CDT Sat Aug 16 2025
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...Tonight.
Weather hazards expected...
Significant Thunderstorm Risk...with an associated:
Level 1 of 5 Thunderstorm Wind Gust Risk...up to 60 knots.
Level 2 of 5 Hail Risk...up to Quarter size.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Sunday...
Hazardous conditions for small craft are likely.
Limited Thunderstorm Risk.
Monday...
Limited Thunderstorm Risk...with an associated:
Level 1 of 5 Severe Thunderstorm Risk.
Tuesday...
Limited Thunderstorm Risk.
Tuesday night and Wednesday...
Hazardous conditions for small craft are likely.
KJB
Visit us at www.weather.gov/chicagoPreliminary Local Storm Report
National Weather Service Chicago IL
955 PM CDT Sat Aug 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM Tstm Wnd Dmg Hoffman Estates 42.08N 88.12W
08/16/2025 Cook IL Trained Spotter
Several tree limbs 8 to 12 inches in
diameter were blown down near Mundhank Road
and South Freeman Road.
&&Special Weather Statement
National Weather Service Chicago/Romeoville
1012 PM CDT Sat Aug 16 2025
ILZ039-170330-
Ford IL-
1012 PM CDT Sat Aug 16 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN FORD COUNTY THROUGH 1030
PM CDT...
At 1012 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Gibson City to near Paxton.
Movement was south at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Gibson City and Paxton around 1015 PM CDT.
Other locations impacted by these storms include Sibley, Melvin, and
Elliott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4060 8846 4056 8812 4049 8812 4049 8801
4040 8797 4040 8846
TIME...MOT...LOC 0312Z 343DEG 15KT 4056 8843 4051 8806
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
IzziSpecial Weather Statement
National Weather Service Chicago/Romeoville
1057 PM CDT Sat Aug 16 2025
ILZ006-170415-
Lake IL-
1057 PM CDT Sat Aug 16 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN LAKE COUNTY THROUGH
1115 PM CDT...
At 1057 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Silver Lake to Antioch. Movement was southeast
at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lake Catherine, Wadsworth, Lindenhurst, Lake Villa, Old Mill Creek,
Antioch, Russell, Venetian Village, Channel Lake, Grandwood Park, and
Waukegan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4249 8790 4240 8790 4240 8809 4250 8815
TIME...MOT...LOC 0357Z 315DEG 27KT 4256 8814 4246 8805
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
IzziSpecial Weather Statement
National Weather Service Chicago/Romeoville
1115 PM CDT Sat Aug 16 2025
ILZ006-170430-
Lake IL-
1115 PM CDT Sat Aug 16 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN LAKE COUNTY THROUGH 1130
PM CDT...
At 1115 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Waukegan to near Mundelein. Movement was
southeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Lincolnshire, Lake Forest, North Chicago, Bannockburn, Lake Bluff,
Long Grove, Waukegan, Hawthorn Woods, Libertyville, and Buffalo
Grove around 1120 PM CDT.
Highland Park around 1125 PM CDT.
Other locations impacted by these storms include Mettawa, Indian
Creek, Knollwood, and Hainesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4239 8781 4238 8781 4236 8782 4237 8782
4233 8783 4233 8782 4231 8782 4230 8783
4229 8783 4221 8780 4215 8776 4215 8802
4231 8815 4243 8780
TIME...MOT...LOC 0415Z 319DEG 37KT 4236 8784 4230 8802
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
IzziSpecial Weather Statement
National Weather Service Chicago/Romeoville
1127 PM CDT Sat Aug 16 2025
ILZ006-104-170445-
Lake IL-Central Cook IL-
1127 PM CDT Sat Aug 16 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN LAKE AND NORTHEASTERN
COOK COUNTIES THROUGH 1145 PM CDT...
At 1127 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Highwood to Hawthorn Woods. Movement was
south at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Lincolnshire, Forest Lake, Lake Forest, Riverwoods, Bannockburn,
Lake Zurich, Long Grove, Barrington, Highwood, and Hawthorn Woods
around 1130 PM CDT.
Inverness, Prospect Heights, and Glencoe around 1135 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4227 8783 4215 8776 4215 8780 4200 8780
4201 8777 4200 8771 4202 8771 4202 8766
4198 8765 4197 8768 4193 8792 4200 8793
4201 8789 4200 8788 4199 8782 4215 8814
4225 8816 4231 8782
TIME...MOT...LOC 0427Z 342DEG 26KT 4227 8775 4223 8806
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
IzziSpecial Weather Statement
National Weather Service Chicago/Romeoville
146 AM CDT Sun Aug 17 2025
ILZ005-006-012-103-170715-
Lake IL-Kane IL-McHenry IL-Northern Cook IL-
146 AM CDT Sun Aug 17 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN LAKE...NORTHERN
KANE...SOUTHEASTERN MCHENRY AND NORTHWESTERN COOK COUNTIES THROUGH
215 AM CDT...
At 146 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Prairie Grove to near Lake in the Hills to
near Hampshire. Movement was east southeast at 35 mph.
HAZARD...Localized wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Oakwood Hills, Wauconda, Fox River Grove, Algonquin, Port Barrington,
West Dundee, Hawthorn Woods, Deer Park, Ridgefield, Huntley,
Inverness, South Barrington, Gilberts, Tower Lakes, Lakewood,
Libertyville, Volo, Crystal Lake, Barrington Hills, Sleepy Hollow,
Hoffman Estates, Forest Lake, Barrington, Carpentersville, and Lake
Barrington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4233 8792 4207 8807 4205 8828 4209 8859
4215 8859 4219 8845 4235 8834
TIME...MOT...LOC 0646Z 288DEG 30KT 4230 8829 4218 8837 4213 8856
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RCThe Chicago radar (KLOT), 65 km away, was scanning. The volume nearest the first event began at 06:52 UTC.
17 thunderstorm wind, 14 flash flood, 5 heavy rain, 1 lightning. Local standard time, as filed.
Numerous trees were reported down with power outages in Bensenville.
Roughly 40,000 structures sustained flood damage around the city of Chicago. The greatest impacts were felt across the southwest side near and east of Midway Airport, but reports came in from all across the city. Chicago alone accounted for approximately $230 million in flood damages.
Approximately 500 structures were flooded in Chicago's west suburbs, including Northlake and Maywood, totaling about $2 million in damages.
A large tree at least one foot in diameter was uprooted and blocking a road in Glen Ellyn.
North Paulina St was flooded in the Rogers Park neighborhood of Chicago.
Several trees and tree limbs were downed in Butterfield.
Highland Ave in Downers Grove was closed at 31st St due to downed power lines.
Several large tree limbs 6 to 12 inches in diameter were downed near 59th and Carpenter Streets in Downers Grove.
Downed power lines, a snapped tree trunk, and several large branches were reported down in the vicinity of 63rd and Main Streets in Downers Grove.
Interstate 55 was closed in both directions at Pulaski Rd due to flooding.
A large tree limb had fallen onto parked cars at 89th Pl and Melvina Ave in Oak Lawn.
Photos shared showed multiple large limbs snapped off of mature cottonwood trees at a park near 107th and Laramie Roads in Oak Lawn.
A large tree was reported down along 167th St east of Central Ave in Oak Forest.
Multiple trees and power lines were reported down in Markham.
Multiple reports of flooded basements came out of Chicago's Greater Grand Crossing community area.
Widespread flash flooding impacted the southwest side of Chicago. The city received over 3,000 service requests for water in basements, a large majority of which were from areas near and east of Midway Airport. The highest concentration of reports were out of the West Lawn, Chicago Lawn, Marquette Park, and Gage Park community areas. A photo shared via social media showed at least six inches of standing water on roads and sidewalks in Gage Park. Near W 47th St and Archer Ave, at least four cars were stranded in a flooded viaduct. Another viaduct was flooded at 75th St and S Western Ave in Beverly View. By the morning of the 17th, 24-hour rainfall reports from around the area ranged between two and three inches.
A private weather station recorded 4.94 of 24-hour rainfall, 4.46 of which fell between 2 and 6 AM CST.
A private weather station in southwest Aurora recorded 5.66 of 24-hour rainfall, 4.88 of which fell between 2 and 6 AM CST.
A private weather station in Oswego recorded 6.02 of 24-hour rainfall, 5.42 of which fell between 2 and 6 AM CST.
Flood damages were estimated at $55 million as around 10,000 structures flooded across Chicago's near southwest suburbs, including Riverside, Berwyn, Cicero, and Summit.
An estimated 20 structures were flooded in southern Kane County, specifically in the Aurora and Montgomery areas, amounting to roughly $15,000 in damages.
A tree at least one foot in diameter was snapped at its base in Harvey.
Two feet of standing water was reported in yards and on sidewalks in Wood Dale.
At least two cars were stuck in floodwaters underneath a viaduct at E 95th St and S Cottage Grove Ave in Cottage Grove Heights. At least one was towed out.
A large tree and power lines were blown down and blocking the road near Exchange St and Perry St in Crete. Additional tree and power line damage was reported near Selleck and Cass Streets.
Significant flooding was reported around parts of northern Will County, namely in the vicinities of Joliet, Romeoville, and Plainfield. In Joliet, Caton Farm Rd was closed at Joe Adler Dr, and IL Rt. 53 was closed at a viaduct south of Caton Farm Rd due to flooding. A car was reported stranded in floodwater near Center St north of I-80 in Joliet. In Crest Hill, street flooding was reported at IL Rt. 53 and Theodore St. Standing water was reported at IL-126 and County Line Rd in Plainfield. An estimated 250 structures were flooded in this area amounting to around $1 million in flood damages.
Seven to ten large tree limbs were downed at Long Beach Elementary. Time was estimated based on radar.
A lightning strike impacted Oswego East High School knocking out electrical systems including telephones. The time of the strike is unknown and was estimated using radar and lightning data.
Significant basement flooding was reported in Boulder Hill. A car was also reported floating in floodwater. One private weather station in town recorded 5.1 of 24-hour rainfall on the morning of the 17th, and another recorded 4.5.
Three to four feet of standing water were reported in Oswego's Fox Chase subdivision.
At Oswego High School, prolonged intense rainfall overwhelmed the capacity of a storm drainage system. Up to two feet of water flooded a courtyard near the school. Water flowed from the courtyard into the school via a set of double doors and reached depths of 8 to 10 inches near the entrance to the building. Water proceeded to flow into hallways, athletic facilities, and the gymnasium. The damage required the gym floor to be replaced. Damages amounted to over $300,000, with the gym floor alone costing around $250,000.
Torrential rainfall led to the failure of a drain pipe coupling at Oswego East High School. The failure took place on the third floor of the school causing water damage to spread to the lowest three levels. Hard ceilings had to be redone, carpets were extracted and cleaned, drywall was repaired, and lower insulation was replaced. Damages totaled between $200,000 and $250,000.
Long Beach Elementary in Boulder Hill experienced water damage following prolonged heavy rainfall. Water entered the building via an existing leak in an old cast iron drain pipe. Most impacts were to one classroom and a portion of the school was closed while repairs were made. Drywall and insulation had to be replaced and the damaged drain pipes were replaced with new PVC pipes. Repairs totaled about $30,000.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2025Every state in 2025This day in weather historyWarnings in Illinois, August 2025
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1287391, 1287392, 1287394, 1295012, 1295013, 1287395, 1287393, 1287408, 1287396, 1287397, 1287398, 1287399, 1287426, 1287407, 1287401, 1287406, 1287402, 1287405, 1287428, 1287810, 1287813, 1287814, 1287815, 1295014, 1295015, 1287403, 1287620, 1287621, 1287404, 1295060, 1297345, 1293090, 1287627, 1287630, 1293089, 1297343, 1297344.